# SDR SWAA2020082403585

- Difficulty date: July 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT ESCAPE STRAP HOOK IS CORRODED. / REMOVED R/H EMERGENCY ESCAPE STRAP PER AMM 25-61-10-000-802. 22JUL20 53956C OK TO INSTALL NEW ESCAPE STRAP. 53456C 22JUL20 INSP 345 22JUL20 INSTALLED R/H EMERGENCY ESCAPE STRAP PER AMM 25-61-10-400-802 STEPS 6.A. THROUGH 6.E.(4). 53456C 22JUL20
